# SDR UALA2011090604811

- Difficulty date: September 5, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,859 hours, 11,178 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC LIGHT STRIP FELL OFF AROUND SEAT 23H.  REPLACED EEL ASSY.  OPS OKAY.
